Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 74, NWS Des Moines, IA

June 15, 20196 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2019, 5:49 PM CDT for 6 counties in Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 5:49 PM CDT (22:49 UTC)
Expired
Jun 15, 2019, 6:30 PM CDT
In force
41 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Poweshiek County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

161 
WUUS53 KDMX 152249
SVRDMX
IAC099-123-125-127-157-171-152330-
/O.NEW.KDMX.SV.W.0074.190615T2249Z-190615T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
549 PM CDT Sat Jun 15 2019

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Poweshiek County in central Iowa...
  Southeastern Marshall County in central Iowa...
  Northeastern Marion County in south central Iowa...
  Southern Tama County in central Iowa...
  Northern Mahaska County in south central Iowa...
  Eastern Jasper County in central Iowa...

* Until 630 PM CDT.

* At 549 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles north of Grinnell to near Iowa Speedway to
  near Monroe, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newton, Pella, Grinnell, Montezuma, Monroe, Brooklyn, New Sharon,
  Iowa Speedway, Rock Creek Lake, Victor, Sully, Kellogg, Gilman,
  Holiday Lake, Lynnville, Malcom, Deep River, Laurel, Barnes City
  and Lambs Grove.

This includes Interstate 80 between mile markers 163 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4133 9241 4145 9318 4189 9305
      4188 9279 4188 9230 4151 9230
TIME...MOT...LOC 2249Z 287DEG 30KT 4184 9268 4165 9293 4151 9317 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
4 follow-up statements
467 
WWUS53 KDMX 152306
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
606 PM CDT Sat Jun 15 2019

IAC099-123-125-127-157-171-152330-
/O.CON.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Marshall IA-Marion IA-Tama IA-Mahaska IA-Jasper IA-
606 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR POWESHIEK...SOUTHEASTERN MARSHALL...NORTHEASTERN MARION...
SOUTHERN TAMA...NORTHERN MAHASKA AND EASTERN JASPER COUNTIES...

At 606 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Belle Plaine to near Montezuma to near
Pella, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newton, Pella, Grinnell, Montezuma, Monroe, Brooklyn, New Sharon,
Iowa Speedway, Rock Creek Lake, Victor, Sully, Kellogg, Gilman,
Holiday Lake, Lynnville, Malcom, Deep River, Barnes City, Oakland
Acres and Reasnor.

This includes Interstate 80 between mile markers 165 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4133 9241 4145 9318 4175 9303
      4187 9287 4188 9279 4188 9230 4151 9230
TIME...MOT...LOC 2306Z 285DEG 42KT 4186 9241 4158 9261 4140 9287 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
301 
WWUS53 KDMX 152320
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
620 PM CDT Sat Jun 15 2019

IAC127-152329-
/O.CAN.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Marshall IA-
620 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and south central Iowa.

LAT...LON 4151 9241 4133 9241 4144 9313 4164 9286
      4176 9263 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2319Z 287DEG 30KT 4183 9227 4155 9247 4137 9273 

$$

IAC099-123-125-157-171-152330-
/O.CON.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Marion IA-Tama IA-Mahaska IA-Jasper IA-
620 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR POWESHIEK...NORTHEASTERN MARION...SOUTHEASTERN TAMA...NORTHERN
MAHASKA AND SOUTHEASTERN JASPER COUNTIES...

At 619 PM CDT, severe thunderstorms were located along a line
extending from near Belle Plaine to near Montezuma to 6 miles
northwest of Oskaloosa, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pella, Grinnell, Montezuma, Brooklyn, New Sharon, Victor, Sully,
Holiday Lake, Lynnville, Malcom, Deep River, Barnes City, Searsboro,
Hartwick, Guernsey and Grinnell Regional Airport.

This includes Interstate 80 between mile markers 181 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4133 9241 4144 9313 4164 9286
      4176 9263 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2319Z 287DEG 30KT 4183 9227 4155 9247 4137 9273 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
968 
WWUS53 KDMX 152324
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
624 PM CDT Sat Jun 15 2019

IAC099-125-152334-
/O.CAN.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Marion IA-Jasper IA-
624 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and central Iowa.

LAT...LON 4151 9241 4133 9241 4139 9281 4158 9267
      4172 9256 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2324Z 286DEG 30KT 4183 9231 4154 9243 4136 9269 

$$

IAC123-157-171-152330-
/O.CON.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Tama IA-Mahaska IA-
624 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR POWESHIEK...SOUTHEASTERN TAMA AND NORTHERN MAHASKA COUNTIES...

At 624 PM CDT, severe thunderstorms were located along a line
extending from near Belle Plaine to 6 miles southeast of Montezuma to
near Oskaloosa, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montezuma, Brooklyn, New Sharon, Victor, Holiday Lake, Malcom, Deep
River, Barnes City, Hartwick and Guernsey.

This includes Interstate 80 between mile markers 190 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 9241 4133 9241 4139 9281 4158 9267
      4172 9256 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2324Z 286DEG 30KT 4183 9231 4154 9243 4136 9269 

HAIL...0.75IN
WIND...60MPH
 
$$

Fowle
304 
WWUS53 KDMX 152333 RRA
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
633 PM CDT Sat Jun 15 2019

IAC123-157-171-152343-
/O.EXP.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Tama IA-Mahaska IA-
633 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR POWESHIEK...SOUTHEASTERN TAMA
AND NORTHERN MAHASKA COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and central Iowa.

LAT...LON 4151 9241 4133 9241 4139 9281 4158 9267
      4172 9256 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2333Z 287DEG 30KT 4181 9222 4152 9234 4134 9260 

$$

Fowle

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:28 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 15, 3:28 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
328 PM CDT Sat Jun 15 2019

.SHORT TERM.../Tonight through Sunday/
Issued at 327 PM CDT Sat Jun 15 2019

Confidence: Medium to High

Main concern in the first period is the ongoing convection.  Storms
pulsing up with instability and given lack of shear have been
favoring wind over hail for the moment.  Weak boundary over northern
and northeast Iowa continues to focus slow moving storms. Other
concerns include brief funnel/spin up or localized flash flooding
due to slow movement.  To the west of the area in eastern Nebraska,
a remnant MCV is drifting east into Iowa as well.  HIres models had
indicated that this would refire more convection in conjunction with
with the ongoing current convection this afternoon.  Will monitor
through the evening hours as airmass remains primed for some severe
and localized heavy rainfall. After sunset, convection will likely
quiet down through 06z and be east of the region between 06z and 12z
Sunday.  Of the 3 synoptic models, the Euro hangs on to the trough
the longest on Sunday over portions of eastern Iowa. This may result
in a brief shower or two, but for now will leave forecast dry.
Lows tonight will remain in the upper 50s/lower 60s north and in
the mid 60s over the south. Sunday will see afternoon readings in
the mid 70s north to the lower 80s in the south. A weak ridge of
high pressure will drop south into Iowa Sunday night into early
Monday. Lows will remain on the mild side, but generally a few
degrees cooler in the mid 50s north to the lower 60s south.

.LONG TERM.../Sunday night through Saturday/
Issued at 327 PM CDT Sat Jun 15 2019

Confidence: Medium

The early portion of the week will begin on a quiet note, though
already by Monday afternoon the next approaching trough may spread
some scattered showers and a few thunderstorms into the western
third of the area.  Highs will be just below seasonal norms Monday
and back in the mid 70s north to the lower 80s south. From Tuesday
into Wednesday, a slow moving wave will track over the region and
continue chances for showers and thunderstorms. The Euro continues
to track the surface low across northern Missouri while the GFS has
it tracking over Iowa. This will have some impact on rainfall
amounts and also the scope of rain chances. The remainder of the
week will feature a zonal flow with continued energy rippling
through the pattern. This will result in nearly daily chances for
some precipitation.  Though the mid to late week systems look rather
insignificant, the Friday through Sunday system is more robust. This
should increase chances for stronger storms and bring a potential
for more widespread rains.  Highs through the period from Tuesday
through Saturday will remain range-bound from the mid 70s to lower
80s and be highly dependent upon day to day rain coverage. Any
chances for stronger to severe storms should hold off until late in
the week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Sunday afternoon/
Issued at 1231 PM CDT Sat Jun 15 2019

Weak boundary situated over central/eastern sections aiding in
development of iso thunder at 17z and expect some convection to
pop and recycle through mid afternoon. More organized convection
expected aft 22z over central/northwest areas as larger portion of
the region realizes CAPE release. Have mainly VCTS/VCSH for now
but will monitor for potential better timing of categorical
chances. Winds rather light except near convection. MVFR/IFR cigs
move into northeast sections at KMCW/KALO/KFOD from 12-18z Sunday
as southern sites KDSM/KOTM generally VFR through period. /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...REV
AVIATION...REV
Hazardous weather outlook, Jun 15, 3:36 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
336 PM CDT Sat Jun 15 2019

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-162045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
336 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Strong to severe thunderstorms are possible through mid evening.
The main threats are lightning, large hail, damaging winds and
locally heavy rainfall. An isolated tornado may also occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Tuesday through Friday. At this time,
the predictability of severe weather is too low; although toward
Friday some of the storms may be approaching severe limits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

REV

In the hours before

Special weather statement, Jun 15, 4:48 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Des Moines IA
448 PM CDT Sat Jun 15 2019

IAZ047-048-059>061-152245-
Story IA-Boone IA-Jasper IA-Polk IA-Dallas IA-
448 PM CDT Sat Jun 15 2019

...Thunderstorms to Impact the Des Moines Metro Area...

At 443 PM CDT, Doppler radar was tracking a several thunderstorms
developing over the Des Moines metro area with the most activity
from Ames, to Polk City, to Waukee.

Wind gusts up to 50 mph and pea sized hail will be possible with
these storms.

Rainfall amounts up to one inch will be possible with this storm.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Newton, Altoona, Waukee, Pleasant Hill, Grimes, Windsor
Heights, Carlisle, Bondurant, Polk City, Huxley, Saylorville, Madrid
and Mitchellville.

Those attending the Johnston Green Days are in the path of this
storm and should prepare for frequent lightning, gusty winds, and
heavy downpours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Saylorville Resevoir or Big Creek Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.

LAT...LON 4193 9396 4208 9366 4167 9300 4153 9347
      4154 9392
TIME...MOT...LOC 2143Z 316DEG 29KT 4196 9368

Fowle
Local storm report, Jun 15, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     2 S AMES                41.99N 93.62W
06/15/2019  M72 MPH          STORY              IA   MESONET

            REPORTED AT AMES MUNICIPAL AIRPORT.

&&

REV
Local storm report, Jun 15, 5:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     AMES                    42.02N 93.62W
06/15/2019                   STORY              IA   PUBLIC

            18 INCH TREE SNAPPED. TREE DID HAVE SOME
            ROT. PICTURE VIA TWITTER.

&&

AK
Local storm report, Jun 15, 5:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     4 E ALBION              42.11N 92.92W
06/15/2019  M68 MPH          MARSHALL           IA   MESONET

            REPORTED AT MARSHALLTOWN MUNICIPAL AIRPORT.

&&

REV
Local storm report, Jun 15, 5:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
538 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     2 ESE DES MOINES INT AI 41.52N 93.63W
06/15/2019  E60 MPH          POLK               IA   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES 60 MPH GUST NEAR
            BLANK PARK ZOO.

&&

AK
Local storm report, Jun 15, 5:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND GST     DES MOINES INT AIRPORT  41.54N 93.66W
06/15/2019  M70 MPH          POLK               IA   ASOS

            REPORTED AT DES MOINES INTERNATIONAL
            AIRPORT.

&&

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:57 PM CDTSevere Thunderstorm WarningDMXButler, Franklin15 min
Jun 15, 1:58 PM CDTSevere Thunderstorm WarningDMXHardin32 min
Jun 15, 2:32 PM CDTSevere Thunderstorm WarningDMXSac28 min
Jun 15, 2:34 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall41 min
Jun 15, 2:35 PM CDTSevere Thunderstorm WarningDMXHumboldt, Pocahontas, Webster40 min
Jun 15, 3:15 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall34 min
Jun 15, 3:19 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Webster, Wright41 min
Jun 15, 3:26 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster36 min
Jun 15, 3:48 PM CDTFlash Flood WarningDMXGrundy, Hardin, Marshall6 hr
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningDMXBoone, Story24 min
Jun 15, 4:48 PM CDTSpecial Weather StatementDMXJasper, Polk57 min
Jun 15, 4:51 PM CDTSevere Thunderstorm WarningDMXBoone, Jasper, Marshall, Polk, Story54 min
Jun 15, 5:20 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren40 min
Jun 15, 5:31 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama59 min
Jun 15, 6:48 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.